# SDR CALA2023020100302

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 71,494 hours, 28,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Condition: None
- Location: Emer Lts
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE 101S WERE PREFORMING EMERGENCY LIGHT TEST ASSOCIATED WITH SLIDE CHANGE THEY GOT MSG EPSU INT LOAD EMER L. ALL LIGHTS ARE OPERATIONAL BUT DUE TO FAULT NEED NEW BATTERY R&R BATTERY FOR EMERGENCY LIGHTS PER AMM TASK 33-51-38 AND TEST PASSED
